What is the best way to reduce Tramadol?
Hi! I'm not sure how often you take the 400mg... Like how many times do you take a dose of the tramadol a day and when? I am tapering from 200 mg. Just today I started 75mg. I dropped 100 mg at once and stayed at that for about 4 days. I had some restless nights.. Sweating... But nothing that I couldn't handled compared to cold turkey. I am a little anxious for tonight because I dropped to half a pill in the evening today. But to answer your question I think you will have some withdrawal feelings.. If it's too much just drop to 350mg.. Don't taper too fast.. My best advice is wait and see what your body tells you if it's too much and you start to feel really bad ..go a little up in your taper. Good luck to you! Withdrawals from tramadol are hell take your time and make it as comfortable as you can!
Hi, you probably will notice some withdrawal symptoms when reducing. When i discontinued Tramadol i reduced my dose by 50mg every 7-10 days, and doing it this way wasn't too tough. Are you aware of what symptoms you may experience and what preventative/treatment measures to take?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
Posted 30 Jan 2013 • 1 answer
I have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end?
Posted 25 Jan 2016 • 7 answers
Posted 15 Jun 2016 • 2 answers
Rubraca - I am taking 300 mg twice a day (just started) Side effects exhausted and not motivated to?
Posted 3 Mar 2017 • 0 answers